# SDR HALA0800355

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING IN SKIN AND RIVET PULLING, WINGS SLAT NR 3, TOP SKIN FWD RIVET IN LINE WITH INBD TRACK.  CUT OUT DAMAGE SKIN, FABRICATED REPAIR PLATE, DOUBLERS AND STRAP AND LOCATED, DRILLED, AND COUNTER SUNK FOR FASTENER HOLES IAW B767300 SRM 57-43-01, REPAIR 1 FIG 201.  RE-PROTECTED BY ALODINE TREATING AND APPLYING ONE COAT OF BMS 10-11 PRIMER PER B767300 SRM 51-20-01.  INSTALLED REPAIR PARTS PER B767300 SRM 57-43-01 AND SEALED IAW SRM B767300 AND SRM 51-10-05.
